First, congratulations for choosing healthy foods and exercising regularly!
Have they done a sleep study to see what's causing the insomnia? Do they think you may have sleep apnea? Sleep deprivation throws off the body's normal rhythms and normal regulations and can cause or aggravate other health problems, including, if I'm not mistaken, high blood pressure.
Unfortunately, sleep medications can have side effects of their own. Have you tried taking melatonin under your doctor's supervision?
Does high blood pressure run in your family?
I would try not to worry about your blood pressure, but it is high and in the long-term, you'll want to get it down. The doctors may be more concerned right now with the short-term priorities, which is understandable, because sleep deprivation can lead to fatal car accidents and serious trouble with meeting your day-to-day obligations and quality of life.
If the high blood pressure just started, it could be a side effect of the Vyvanse. Even if you had high blood pressure before starting on the Vyvanse, the Vyvanse can make it worse. Try taking your blood pressure a few times on the Vyvanse and off the Vyvanse, at similar times of day and under similar circumstances. Depending on the results, you may need to talk to the doctor that is prescribing the Vyvanse to see if there is something else that can help your ADHD. I do agree with Yvette BG's other comments, above.